American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Hung Le Pham. The kernels of radical homomorphisms and intersections of prime ideals. Trans. Amer. Math. Soc. 360 (2008) 1057-1088. MR 2346483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. P. Donsig, T. D. Hudson and E. G. Katsoulis. Algebraic isomorphisms of limit algebras. Trans. Amer. Math. Soc. 353 (2001) 1169-1182. MR 1804417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. E. Johnson. Local derivations on $C^*$-algebras are derivations. Trans. Amer. Math. Soc. 353 (2001) 313-325. MR 1783788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1